MathSciNet Relay Station
MathSciNet bibliographic data
MR2361527 (2008i:65172) 65M06
Cui, Yanfen; Mao, De-kang Numerical method satisfying the first two conservation laws for the Korteweg-de Vries equation. J. Comput. Phys. 227 (2007), no. 1, 376–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement